Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphism groups of partial orders


Author: Elliott H. Bird
Journal: Bull. Amer. Math. Soc. 79 (1973), 1011-1015
MSC (1970): Primary 06A10; Secondary 05C25
DOI: https://doi.org/10.1090/S0002-9904-1973-13305-1
MathSciNet review: 0318273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. H. Bird, Automorphism groups of partial orders, Ph. D. Dissertation, Adelphi University, Garden City, N. Y., 1972. MR 318273
  • 2. M. G. Stone, A note on “Automorphism groups of partial orders” [Bull. Amer. Math. Soc. 79 (1973), 1011–1015; MR 47 #6820] by E. H. Bird, Discrete Math. 22 (1978), no. 3, 313–314. MR 522727, https://doi.org/10.1016/0012-365X(78)90065-1
  • 3. E. H. Bird, A partial order representation of the standard wreath product, Discrete Math. (to appear).
  • 4. E. H. Bird, A partial order representation of the semi-direct product, Discrete Math. (to appear).
  • 5. R. Frucht, On the construction of partially ordered systems with a given group of automorphisms. Amer. J. Math. 72 (1950), 195-199. MR 11, 320. MR 32628
  • 6. M. Krasner and L. Kaloujnine, Produit complet des groupes de permutations et le problème d'extension des groupes. III, Acta Sci. Math. Szeged. 14 (1951), 69-82. MR 14, 242. MR 49892

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A10, 05C25

Retrieve articles in all journals with MSC (1970): 06A10, 05C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13305-1

American Mathematical Society